# SDR AWAX200100591

- Difficulty date: November 16, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 52,966 hours, 32,691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - C - CRACK FOUND LT WHEEL WELL PRESSURE WEB BS 665, WL 202.6, LBL 32, 3 INCHES LONG.  MAINTENANCE TRIMMED OUT DAMAGED AREA, FABRICATED REPAIRED DOUBLERS AND INSTALLED IAW AWA ER 03-5715-01324-TB1.
